# SDR CA960214020

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- System (JASC): 2140 · Heating System
- Part: Head Gasket
- Part number: B3040
- Condition: Leaking
- Location: Heater
- Part time: 168 hours
- Component: Janitrol, B3040
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)HEATER FAILED PRESSURE DECAY TEST. INVESTIGATION FOUND THE HEAD GASKET TO BE LEAKING. REPLACED THE HEAD GASKET AND APPLIED PERMATEX #1372 AS PER JANITROL OVERHAUL MANUAL. SUBMITTER SUSPECTS THE PERMATEX SEALANT WAS LEFT OUT DURING THE LAST OVERHAUL.
